RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 4, Pages 703–714 (Mi tvp2122)  

This article is cited in 2 scientific papers (total in 2 papers)

Limit theorems for excursions from a moving boundary

P. Greenwood, E. Perkins


Full text: PDF file (793 kB)

English version:
Theory of Probability and its Applications, 1985, 29:4, 731–743

Bibliographic databases:

Received: 07.02.1983
Language:

Citation: P. Greenwood, E. Perkins, “Limit theorems for excursions from a moving boundary”, Teor. Veroyatnost. i Primenen., 29:4 (1984), 703–714; Theory Probab. Appl., 29:4 (1985), 731–743

Citation in format AMSBIB
\Bibitem{GrePer84}
\by P.~Greenwood, E.~Perkins
\paper Limit theorems for excursions from a~moving boundary
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 4
\pages 703--714
\mathnet{http://mi.mathnet.ru/tvp2122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=773439}
\zmath{https://zbmath.org/?q=an:0562.60037}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 4
\pages 731--743
\crossref{https://doi.org/10.1137/1129098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG7300006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2122
  • http://mi.mathnet.ru/eng/tvp/v29/i4/p703

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sloothaak F., Wachtel V., Zwart B., “First-Passage Time Asymptotics Over Moving Boundaries For Random Walk Bridges”, J. Appl. Probab., 55:2 (2018), 627–651  crossref  isi
    2. Denisov D. Sakhanenko A. Wachtel V., “First-Passage Times For Random Walks With Nonidentically Distributed Increments”, Ann. Probab., 46:6 (2018), 3313–3350  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:127
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020